Freaking Out

Ugh, so I've been on this site before and returned to ask a question. This is REALLY a scaring me; for over a week I've had abdominal cramps with mild constipation. I had this once before after I took a zantac and it went away after my nutritionalist gave me some stuff and a doctor told me he wasn't worried about it.

So, after I took another zantac, this came back AGAIN. But this time it feels worse. I'm going to the bathroom still, but I feel like my stomach muscles are almost burning. I do tend to tighten my stomach when I'm anxious and im anxious all the time and whenever I DO manage to relax my stomach, the next day it feels as if I've done one hundred crunches. I keep obsessing thinking I have something trapped or there is something really wrong. My mom said that she's had this and that its from stess and if she really assumed something was wrong, she'd take me to the doctor's again (I went like two weeks ago). But this is scaring me and I'm terrified im going to like....keel over in pain. Can tension cause this? This just keeps inducing panic.

4 Replies

  • connection with taking zantac makes me wonder if your B12 levels are okay - low B12 can lead to problems with bowel movements - along with a lot of other things and zantac is known to be one of the medications that can inhibit your ability to process B12.

    Low B12 can also cause problems with heartburn etc which zantac is used to treat ... along with anxiety and depression ...

    This is a link to a more complete list of B12 symptoms.


    Please be aware, if you get tested that there is a large grey range where people are told they are normal range but are symptomatic as the test looks at all B12 in your blood not just the active forms used at the cellular level.

  • I have easy access to b12 injections so thats not an issue. But i will take a b12 pill- and im staying away from zantac

  • I also notice that i cant even pinpoint where its coming from.but it did lessen a lot when i was distracted and is bad when i lie down for bed and worry over it

  • Yup! It all sounds like its caused from anxiety... its both equally amazing AND aggravating what those emotions can do to us... Here is sort of a far out idea but one you might like AND might help you: have you tried either the brain sync or Hemi Sync cd/tapes... the aim is to 'reach the mind and bypass our fears' and help sooth us into knowing we CAN calm down and feel better. You might google them and see what you think... Its simply a tool to help a person... they have helped me a lot in the past...and starting to listen to a few again!! And yes YOU DO have 'the time'... its a matter of simply doing it. I say that because that is my biggest excuse to myself sometimes! :) Good luck to you!

You may also like...